MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11036-001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 09-mar-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 10-mar-2026.It was reported that while the patient was preparing a new cassette, it "fell apart." the patient made a second attempt with their last cassette but reported that the same issue occurred.Information regarding how the cassettes "fell apart" was not confirmed by the specialty pharmacy.It was further reported that the patient had no additional supplies on hand and experienced an interruption in therapy.The patient ultimately presented to the hospital.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy were unsuccessful.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24809297
Report Number3016798778-2026-00085
Device Sequence Number18812151
Product Code QJY
UDI-Device Identifier00850017421073
UDI-Public(01)00850017421073
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexMale
Patient Weight54 KG